# SDR ABXA030232

- Difficulty date: June 3, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 45,720 hours, 51,116 cycles
- Engine: Pwa JT8D*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 9915500029
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES CRACKED (UPPER AND LOWER) IN LEFT PYLON, UNDER PANEL 8111. REPLACED ANGLES IAW  SRM 51-30-2 AND 51-30-1.
